Volume 13, Issue 2 (Iranian Journal of Physics Research, Summer 2013)                   IJPR 2013, 13(2): 149-161 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Gholami M, Haghighat M, Khosravi G. Semileptonic transition of B in noncommutative space- time. IJPR. 2013; 13 (2) :149-161
URL: http://ijpr.iut.ac.ir/article-1-1334-en.html
Isfahan University of Technology , gholami.mohsen@ph.iut.ac.ir
Abstract:   (8211 Views)

 In this paper, we study the noncommutative effect on the semileptonic transition of B Ò Dlv . We replace the weak interaction vertex in the ordinary space with its counterpart in the noncommutative space. It is shown that, more new form factors are needded to describe the hadronic part of the transition amplitude. All the form factors are obtained at the lowest order of three point QCD sum rule. Consequently, the decay rate of B Ò Dlv is calculated and a bound of the order of 4 GeV on is given for B Ò Dlv=(5.5 ± 0.5) × 10-2.

Full-Text [PDF 106 kb]   (1794 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2019 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb